MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES LLC CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 2700TFX
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the subject device is not available for evaluation, as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
 
Event or Problem Description
It was reported that a 25mm 2700tfx aortic valve in aortic position was disabled via valve in valve procedure after an implant duration of 8 years, 2 months due to aortic stenosis and aortic regurgitation.The patient presented with hypoxia.Tavr was completed with a 26mm 9755rsl transcatheter valve.
 
Additional Manufacturer Narrative
The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections: b4, g3, g6, h2, h6 (investigation findings, and investigation conclusions).Engineering evaluation summary: per (b)(4), stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient-related factors, including chronic kidney disease (ckd), coronary artery disease (cad).All pertinent information available to edwards lifesciences has been submitted.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT THEON PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key21720705
Report Number2015691-2025-02359
Device Sequence Number3862272
Product Code DYE
UDI-Device Identifier00690103194043
UDI-Public(01)00690103194043(17)200912
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2020
Device Model Number2700TFX
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer03/21/2025
04/29/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date04/15/2025
05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age84 YR
Patient SexMale